£3.60£3.60 per 100ml
Out of stock
This product is not available. Please check back soon for more info.
Starts to get to work in 15 minutes to relieve fever
Nothing lasts longer, day or night. Provides up to 8 hours of fever relief.
Fast and effective relief of the symptoms of colds, influenza and mild to moderate pain, such as sore throat, teething pain, tooth ache, headache, minor aches and sprains
Free from artificial colours and sugars
Non-drip syringe for accurate and easy dosing
Always read the label
Ratings and reviews
Customer reviews (1)
This is great for your little ones. This is the same dose of ibuprofen as the normal baby stuff but more expensive so save money and buy the cheaper one! Exact same ingredients listed except for the flavour.